# SDR SWIA2021080260004

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 988-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK RBL 9 APPROX. FS 988.00 Â€“ FS 1000.00 IS CORRODED.      (C-CHECK RO 7/28/2021)    FLOOR SEAT TRACK RBL 9 APPROX. FS 988.00 - FS 1000 REPLACED WITH NEW SEAT TRACK AND INSTALLED IAW CRJ900 AMM 53-00-49-400-802-A02 / TUC6038 DUE DATE 30 JUN 2022
